Doctor insights on:
Burning Skin Syndrome
Vasodilation: Or widening of the blood vessels sends blood to the skin and can be experienced as burning. This is the result of chemicals such as histamine being produced in large quantities in the body when stressed. Today we talk about the flight, flight, freeze response. The relaxation response is the opposite and herbert benson, md, has a little book w/technique that helps. The very best to you. ...Read more
Sometimes I get a random patch of burning skin anywhere on my body. It doesn't last long, no redness. I'm very worried as to what the cause could be.
May be nerves: You may have early shingles, a neuropathy worsened by stress, diabetes, pinched nerve, swelling, hypothyroid, overuse syndrome, or more. See your doctor to see if there is something you can do to better manage your stress. She will also evaluate the area that is burning and tell you if it is the shingles virus versus many other issues. ...Read more
I've heard that stress/anxiety can cause burning skin sensations and other odd sensations in the skin. Is this correct ?
See a dermatologist: It is difficult to make a proper diagnosis since I am not there to see the condition. I recommend seeing a dermatologist so that they can make a proper diagnosis and give you something to get rid of the condition or relieve symptoms. ...Read more
Moisturize: Would be step one.Get a more detailed answer ›
Tape irritation...: Use a mild steroid cream and keep away from more tape application. If you want to go the homeopathic route, use traumeel ointment (or cream). It is available online or at most whole foods stores. ...Read more
Just a thought. I suffer from burning skin sensations from anxiety. Would an antihistamine help with this sensation do you think ?
Fungus: Burning and rash in the groin could be caused by yeast or rungs infection. Fungus has a sharp border with scaling amd yeast has small red pus like spots in an irregular shape. Mild cases are treatable with cream. More extensive cases may need oral drugs such as Diflucan (fluconazole) or ketoconazole. ...Read moreSee 1 more doctor answer